# SDR RAIA00405025

- Difficulty date: May 12, 2004
- Submitted: June 12, 2004
- Operation: Air carrier
- Aircraft: N561HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41077
- Aircraft time: 16,159 hours, 18,389 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: AIR135690
- Condition: Inoperative
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON DESCENT INTO SLT RT STAND BY GEAR INDICATION INOP.  MAINTENANCE REMOVED AND REPLACED RT MLG DOWNLOCK SWITCH.
